Alert archive / Georgia / Flash Flood Warnings in 2022

Flash Flood Warning 44, NWS Tallahassee, FL

August 31, 2022Brooks County, Lowndes County, Georgia; Madison County, Florida

NWS Tallahassee, FL issued this flash flood warning at Aug 31, 2022, 4:54 PM EDT for Brooks County, Lowndes County, Georgia; Madison County, Florida. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2022, 4:54 PM EDT (20:54 UTC)
Expired
Aug 31, 2022, 6:57 PM EDT
In force
2 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Madison County, FL, Brooks County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 33 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 6:00 PM EDTFLASH FLOOD1 Ese Lake Park, GAFLOODING ON SR 7 BOTH DIRECTIONS AT WISENBAKER RD. ALL LANES CLOSED.
Aug 31, 6:00 PM EDTFLASH FLOODKinderlou, GAFLOODING REPORTED ALONG HIGHWAY 84 HAS SINCE CLEARED UP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 66 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2022-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2022-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1149 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

748 
WGUS52 KTAE 312054
FFWTAE
FLC079-GAC027-185-010000-
/O.NEW.KTAE.FF.W.0044.220831T2054Z-220901T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
454 PM EDT Wed Aug 31 2022

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Northeastern Madison County in Big Bend Florida...
  Southeastern Brooks County in south central Georgia...
  Southern Lowndes County in south central Georgia...

* Until 800 PM EDT.

* At 454 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lake Park, Valdosta, I-75 At Exit 16, Dasher, Clyattville, I-75 At 
  Exit 11, Valdosta Regional Airport, I-75 At Exit 5, Twin Lakes, 
  Kinderlou, Pinetta, Nankin, Hanson, Cherry Lake and Blue Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3063 8329 3062 8327 3059 8326 3058 8326
      3055 8326 3053 8324 3053 8344 3077 8351
      3084 8344 3084 8327 3083 8310 3080 8310
      3080 8313 3077 8314 3072 8313 3062 8314

FLASH FLOOD...RADAR INDICATED

$$

42-DVD
1 follow-up statement
449 
WGUS72 KTAE 312257
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
657 PM EDT Wed Aug 31 2022

FLC079-GAC027-185-312307-
/O.CAN.KTAE.FF.W.0044.000000T0000Z-220901T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison FL-Brooks GA-Lowndes GA-
657 PM EDT Wed Aug 31 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN MADISON, 
SOUTHEASTERN BROOKS AND SOUTHERN LOWNDES COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat.

LAT...LON 3063 8329 3062 8327 3059 8326 3058 8326
      3055 8326 3053 8324 3053 8344 3077 8351
      3084 8344 3084 8327 3083 8310 3080 8310
      3080 8313 3077 8314 3072 8313 3062 8314

$$

42-DVD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 3:06 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 31, 3:06 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
306 PM EDT Wed Aug 31 2022

.NEAR TERM [Through Thursday]...

Surface high pressure across southern Illinois and the central
Mississippi river basin is expected to progress eastward tonight
and during the day tomorrow towards the northeast. This will
start to push the dry air that is entering the northwest portion
of the forecast today back north as easterly flow starts to
develop areawide during the day on Thursday. As the dry air exits
the region, 1.8 to 2 inch PWATs are expected to overtake the
region, which will lead to increased chances for showers and
thunderstorms across the tri-state area on Thursday. These showers
and storms will also be supported synoptically by an upper level
trough that will provide some forcing for ascent, as well as the
a weak vorticity streamer across the mid levels that is the
remnants of the dry front that moved through the region on
Wednesday. Overall, Thursdays storms will have the potential to
produce strong gusty winds as DCAPE values are forecast to be
above 1000 J/Kg. There will also be the potential for localized
flash flooding with PWAT values surging to near 2 inches areawide.
Overall, high temperatures will remain in the upper 80s to low
90s, and low temperatures tonight will fall into the low to mid
70s areawide.

.SHORT TERM [Thursday Night Through Friday Night]...

A fairly wet pattern is expected to continue into the short term
period with plentiful moisture return to the area. A weak boundary
will likely remain stalled over or just north of the area and may
provide a focusing mechanism for periods of showers and
thunderstorms. A trough is forecast to push slowly into the SE CONUS
on Friday before weakening a bit Saturday. While the trough
should remain northwest of our area, it may provide enough lift to
promote more widespread showers and thunderstorms across the
region. Given the light steering flow forecast and deep moisture
overhead, storms that do develop will be capable of producing
locally heavy rainfall.

With high rain chances and cloud cover, high temperatures are
forecast in the mid 80s to near 90 with low temperatures in the low
to mid 70s.

.LONG TERM [Saturday Through Wednesday]...

On Saturday the weakening trough is still forecast to be
positioned over the eastern CONUS although retreating to the
northeast as mid level high pressure sets up over Florida. This
high pressure will remain in place through the rest of the long
term period, helping to dampen the PoPs a little bit. Deep layer
moisture will remain over the area however along with a stalled
boundary nearby. Therefore although PoPs will come down a bit,
scattered to sometimes widespread showers and thunderstorms are
still forecast through the rest of the period with locally heavy
rainfall possible. High temperatures are forecast in the mid/upper
80s to low 90s each day with low temperatures in the low to mid
70s.

&&

.AVIATION...
[Through 18Z Thursday]

VFR conditions are expected to prevail at all terminals for the
remainder of the day outside of shower and thunderstorm activity.
MVFR Visibilities and CIGs look to develop at VLD towards the
early morning hours on Thursday; however, all other terminals are
expected to remain at VFR flight levels. Tomorrow will bring
another chance for widespread shower and thunderstorms to the
area.
&&

.MARINE...

A weak trough from the Central Gulf to the Northeast Gulf will
linger through Friday morning, bringing light and sometimes
variable winds at around 5 to 10 knots. High pressure will
strengthen along the Carolina and Georgia coasts later Friday
through the weekend, with increasing easterly winds over the
northeast Gulf to around 10 to 15 knots expected starting
Saturday. Easterly winds will tend to peak in strength during the
late night and morning hours, with lulls in the afternoon hours.
Seas are expected to increase as the winds pick up, with 2 to 3
foot swells developing by Saturday likely.

&&

.FIRE WEATHER...

By Thursday, moisture is expected to overspread the western portion
of the forecast area that has been dry the last couple of days, which
will keep any fire weather concerns low for the whole region. There will
be scattered showers and thunderstorms across the region on Thursday
as deep tropical moisture overtakes the region. Dispersions will remain
low for Thursday, but will predominantly remain above 20 areawide, therefore,
it did not prompt a headline for tomorrow.

&&

.HYDROLOGY...

All rivers are within their banks right now. However, the
Withlacoochee River is running high. The crest of a broad wave of
water is currently moving downstream near Valdosta and into the
lower reach of the river, but the river will remain below flood
stage.

No riverine flooding is expected for the next 7 days. Over the
last 2 days, fewer and fewer models have been showing enough rain
to produce minor flooding. The chances of minor flooding from the
Ochlockonee basin eastward were already low, and the chances
have just about dried up.

The possibility of isolated flash flooding will continue in the
core of torrential rainfall beneath slow-moving or stationary
thunderstorms each day for at least the next several days.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  90  73  89  72 /  40  60  50  80  40
Panama City   76  89  75  89  74 /  30  40  60  80  50
Dothan        73  90  72  87  72 /  30  50  40  80  40
Albany        74  90  73  87  72 /  30  60  40  70  40
Valdosta      73  88  72  89  72 /  40  70  40  80  30
Cross City    74  89  72  90  72 /  50  60  50  80  40
Apalachicola  76  87  75  87  75 /  50  50  60  70  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Bunker
SHORT TERM...Merrifield
LONG TERM...Merrifield
AVIATION...Bunker
MARINE...Bunker/Merrifield
FIRE WEATHER...Bunker
HYDROLOGY...Haner/Merrifield

In the hours before

Special weather statement, Aug 31, 4:16 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
416 PM EDT Wed Aug 31 2022

FLZ016-017-312045-
Gadsden FL-Leon FL-
416 PM EDT Wed Aug 31 2022

...Strong thunderstorms will impact portions of southeastern Gadsden
and central Leon Counties through 445 PM EDT...

At 416 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Havana to near Midway.
These storms were nearly stationary.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Midway, Florida A And M, Tallahassee Comm College,
Florida State University, Doak Campbell Stadium, Lake Bradford, Macon
Community Park, Brown House, Gaither Community Center, Tallahassee
Memorial Hosp, Scotland, Killearn Estates, Shady Rest, Lake Ella,
Tallahassee Mall, Tallahassee Regional A/P, State Capital Complex,
Governors Square Mall and Forest Meadows Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3050 8458 3059 8450 3062 8424 3054 8428
      3048 8414 3030 8449 3030 8451
TIME...MOT...LOC 2016Z 348DEG 4KT 3055 8435 3048 8452

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

02-MONTGOMERY
Special weather statement, Aug 31, 4:21 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
421 PM EDT Wed Aug 31 2022

GAZ148-160-161-312100-
Berrien GA-Lanier GA-Lowndes GA-
421 PM EDT Wed Aug 31 2022

...A strong thunderstorm will impact portions of south central
Berrien, central Lanier and northeastern Lowndes Counties through 500
PM EDT...

At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Moody Air Force Base, or near Lakeland, moving southeast at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lakeland, Valdosta, Ray City, Moody Air Force Base, Naylor, Barretts
and Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3084 8325 3110 8326 3109 8313 3092 8297
      3090 8297
TIME...MOT...LOC 2021Z 320DEG 8KT 3100 8317

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

72-BUNKER
Special weather statement, Aug 31, 4:24 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
424 PM EDT Wed Aug 31 2022

GAZ146-158-159-312100-
Brooks GA-Colquitt GA-Thomas GA-
424 PM EDT Wed Aug 31 2022

...A strong thunderstorm will impact portions of northeastern Thomas,
northwestern Brooks and south central Colquitt Counties through 500
PM EDT...

At 424 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pavo, or 14 miles northeast of Thomasville, moving southeast at 10
mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Boston, Pavo, Coolidge, Morven, Barwick, Autreyville, Enon, Hollis,
Patten, Oaklawn and Merrillville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3092 8344 3078 8378 3100 8392 3109 8370
      3093 8345
TIME...MOT...LOC 2024Z 320DEG 8KT 3096 8378

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

72-BUNKER
Special weather statement, Aug 31, 4:34 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
434 PM EDT Wed Aug 31 2022

FLZ027-312100-
Inland Wakulla FL-
434 PM EDT Wed Aug 31 2022

...A strong thunderstorm will impact portions of northwestern Wakulla
County through 500 PM EDT...

At 434 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Crawfordville, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Crawfordville, Hilliardville and Arran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3010 8445 3022 8467 3030 8463 3030 8440
      3019 8438
TIME...MOT...LOC 2034Z 289DEG 8KT 3024 8455

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY
Special weather statement, Aug 31, 4:37 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
437 PM EDT Wed Aug 31 2022

FLZ019-GAZ159-160-312115-
Madison FL-Brooks GA-Lowndes GA-
437 PM EDT Wed Aug 31 2022

...A strong thunderstorm will impact portions of northeastern
Madison, southern Lowndes and southeastern Brooks Counties through
515 PM EDT...

At 437 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Park. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Park, Valdosta, I-75 At Exit 16, Remerton, Dasher, Twin Lakes,
Cherry Lake, Pinetta, Valdosta Regional Airport, Kinderlou, I-75 At
Exit 5, Clyattville, Blue Springs, Hanson and I-75 At Exit 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3085 8309 3083 8309 3083 8310 3080 8310
      3080 8313 3077 8314 3063 8314 3063 8329
      3062 8327 3059 8326 3055 8326 3052 8324
      3049 8325 3051 8345 3090 8347
TIME...MOT...LOC 2037Z 153DEG 1KT 3069 8329

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

72-BUNKER
Special weather statement, Aug 31, 4:46 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
446 PM EDT Wed Aug 31 2022

FLZ016-017-312130-
Gadsden FL-Leon FL-
446 PM EDT Wed Aug 31 2022

...A strong thunderstorm will impact portions of eastern Gadsden and
central Leon Counties through 530 PM EDT...

At 446 PM EDT, Doppler radar was tracking a strong thunderstorm near
Midway. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tallahassee, Midway, Havana, Florida A And M, Tallahassee Comm
College, Florida State University, Doak Campbell Stadium, Macon
Community Park, Darsey, Tallahassee Memorial Hosp, Scotland, Iamonia,
Killearn Estates, Lake Ella, Tallahassee Mall, State Capital Complex,
Governors Square Mall, Hinson, Forest Meadows Park and Lake Talquin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3052 8460 3054 8452 3069 8438 3067 8416
      3041 8418 3041 8460
TIME...MOT...LOC 2046Z 304DEG 4KT 3051 8438

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 3:09 PM EDTSpecial Weather StatementTAELanier36 min
Aug 31, 3:19 PM EDTSpecial Weather StatementTAELowndes26 min
Aug 31, 3:40 PM EDTSpecial Weather StatementTAECook35 min
Aug 31, 4:03 PM EDTSpecial Weather StatementTAELowndes42 min
Aug 31, 4:21 PM EDTSpecial Weather StatementTAELanier39 min
Aug 31, 4:24 PM EDTSpecial Weather StatementTAEBrooks36 min
Aug 31, 4:37 PM EDTSpecial Weather StatementTAELowndes38 min
Aug 31, 4:41 PM EDTAreal Flood AdvisoryTAEBrooks, Lowndes2 hr
Aug 31, 4:56 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes64 min
Aug 31, 7:37 PM EDTSpecial Weather StatementTAEMitchell23 min
Aug 31, 7:39 PM EDTAreal Flood AdvisoryTAEColquitt, Grady, Mitchell2 hr
Aug 31, 4:57 AM EDTSpecial Marine WarningTAE46 min
Aug 31, 7:27 AM EDTSpecial Marine WarningTAE60 min
Aug 31, 2:18 PM EDTSpecial Weather StatementTAEGulf42 min
Aug 31, 3:39 PM EDTSpecial Weather StatementTAELiberty36 min
Aug 31, 3:50 PM EDTSpecial Weather StatementTAELiberty40 min
Aug 31, 4:01 PM EDTSpecial Weather StatementTAEJefferson44 min
Aug 31, 4:10 PM EDTSpecial Weather StatementTAELafayette35 min
Aug 31, 4:16 PM EDTSpecial Weather StatementTAELeon29 min
Aug 31, 4:33 PM EDTAreal Flood AdvisoryTAELafayette117 min
Aug 31, 4:34 PM EDTSpecial Weather StatementTAEWakulla26 min
Aug 31, 4:46 PM EDTSpecial Weather StatementTAELeon44 min
Aug 31, 5:07 PM EDTSpecial Weather StatementTAEJefferson23 min
Aug 31, 5:24 PM EDTSpecial Weather StatementTAELeon36 min
Aug 31, 5:29 PM EDTSevere Thunderstorm WarningTAELafayette, Madison, Taylor61 min
Aug 31, 5:38 PM EDTSpecial Weather StatementTAEBay52 min
Aug 31, 5:40 PM EDTSpecial Weather StatementTAEJefferson35 min
Aug 31, 5:49 PM EDTAreal Flood AdvisoryTAELafayette, Madison, Taylor116 min
Aug 31, 6:04 PM EDTAreal Flood AdvisoryTAEJefferson116 min
Aug 31, 6:14 PM EDTSpecial Weather StatementTAEJefferson, Lafayette46 min
Aug 31, 6:45 PM EDTSpecial Marine WarningTAE90 min
Aug 31, 6:47 PM EDTSpecial Weather StatementTAEBay28 min
Aug 31, 6:49 PM EDTSpecial Weather StatementTAEGulf26 min
Aug 31, 7:33 PM EDTSpecial Weather StatementTAEWashington27 min
Aug 31, 7:34 PM EDTAreal Flood AdvisoryTAEDixie116 min
Aug 31, 7:58 PM EDTSpecial Marine WarningTAE92 min

Nearby

Flash Flood Warnings in Georgia, 2022Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.